MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-020-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two fibers were not working as expected.There was a spark as soon as the console was started, accompanied by an unusual noise.Two other fibers from the same lot were used to complete the procedures, and they worked.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This complaint refers to the first fiber.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Visual analysis identified that there was no light exiting the connector face, and no aim beam was exiting the fiber tip, indicating an internal connector fracture.The reported allegation was confirmed.Burn marks were also observed on the face of the connector.Fracture within the connector can occur during procedural handling of the fiber during setup, use or reprocessing.This connector fracture can result in an insufficient aiming beam or low laser energy output, up to a complete inability for the fiber to fire.The interaction of the console with the connector having this fracture likely led it to overheat causing the burn marks observed.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.There is no objective evidence that the user did not properly handle or use the device according to the instructions for use (ifu).The ifu states: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement.Hold the fiber tip to a non-reflective surface, and ensure that a circular red/green spot appears.If the spot is not circular, cleave the fiber.If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.Based on the information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23986644
Report Number2124215-2026-00860
Device Sequence Number11919769
Product Code GEX
UDI-Device Identifier17290109145669
UDI-Public(01)17290109145669(17)291108(10)22261224
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-020-01
Device Catalogue Number0644-020-01
Device Lot Number0022261224
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/04/2026
04/22/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/25/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown